ATTENTION: The software behind KU ScholarWorks is being upgraded to a new version. Starting July 15th, users will not be able to log in to the system, add items, nor make any changes until the new version is in place at the end of July. Searching for articles and opening files will continue to work while the system is being updated. If you have any questions, please contact Marianne Reed at .

Show simple item record

dc.contributor.authorJohnston, Bernard
dc.contributor.authorKatz, Daniel L.
dc.identifier.citationJohnston, Bernard & Katz, Daniel L. "Castelnuovo regularity and graded rings associated to an ideal." Proc. Amer. Math. Soc. 123 (1995), 727-734.
dc.descriptionThis is the published version, also available here: First published in Proc. Amer. Math. Soc. in 1995, published by the American Mathematical Society.en_US
dc.description.abstractWe compare the Castelnuovo regularity defined with respect to different homogeneous ideals in a graded ring and use the result we obtain to prove a generalized Goto-Shimoda theorem for ideals of positive height in a Cohen-Macaulay local ring.en_US
dc.publisherAmerican Mathematical Societyen_US
dc.titleCastelnuovo regularity and graded rings associated to an idealen_US
kusw.kuauthorKatz, Daniel L.
kusw.oaversionScholarly/refereed, publisher version
kusw.oapolicyThis item does not meet KU Open Access policy criteria.

Files in this item


This item appears in the following Collection(s)

Show simple item record